# SDR SWAA2025020381119

- Difficulty date: December 27, 2024
- Submitted: February 3, 2025
- Operation: Air carrier
- Aircraft: N213WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34217
- Aircraft time: 65,115 hours, 39,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE FLOOR STRUCTURE BS 695 AND BL 0 PASSENGER CABIN 2024-773727<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] REPLACED ANGLE AND FASTENERS LOCATED ON FLOOR STRUCTURE BS 695 AND BL 0 CENTER SECTION AT PASSENGER CABIN IAW DWG 273A9110 SHEET: 6 REV: A ; B737-700 SRM 51-40-02-0G AND B737-700 SRM 51-10-02-0G PARAGRAPH 9. SEE INDIVIDUAL SIGN OFF BELOW.;[03] REPLACED ANGLE AND FASTENERS LOCATED ON FLOOR STRUCTURE BS 695 AND BL 0 CENTER SECTION AT PASSENGER CABIN IAW DWG 273A9110 SHEET: 6 REV: A ; B737-700 SRM 51-40-02-0G AND B737-700 SRM 51-10-02-0G PARAGRAPH 9. SEE INDIVIDUAL SIGN OFF BELOW.  RII.
